# SDR 95FDEA01701

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 652073215
- Condition: Corroded
- Location: Bs 1058
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-1111-01, 3), ON SUB-THRESHOLD SUPPORT CHANNEL FROM BS 1058 TO 1110 RBL 27.5 WL 150.5.  REMOVED AND REPLACED SUB-THRESHOLD SUPPORT CHANNEL FROM BS 1058 TO 1110 RBL 27.5 WL 150.5, DUE TO CORROSION BEING OUT OF LIMITS PER FEDEX SRM 53-10-01.
